# SDR AALA200810396

- Difficulty date: November 22, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 28,570 hours, 11,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED IN RADIUS UNDER RIGHT TRANSITION PANEL IN FORWARD CARGO AT STATION 500F FORWARD SIDE BETWEEN BELLFRAME AND INTERCOSTAL.  REMOVED AND REPLACED BRACKET PER SRM.
